View Full Version : Bad skin after pill
Hi - i stopped taking the pill in january - since then i have been getting the worst skin - acne - which i got as a teen. Anybody else go a bit haywire after stopping their pill?
Tell me about it :banghead:
I came off the pill Feb last year and since then I get the worst breakouts just before AF is due.
I never got a pimple the whole 11 years I was on the pill. But boy now I am copping it.
I think it must be payback !!!
i went off the pill back in 2001 and my skin went horrid - acne so bad and all over my back .. its perfect today. It took my nearly 12mths for it to clear up. Its VERY common after the pill.
Thank god - i thought it was me! I excercise and sweat a lot but i dont usually have so much - even have some on my shoulders and i have always had such nice skin!
Well, hope it clears soon - or people at work are definately going to notice - they are all great gossipers!
Yes it happend to me too - many moons ago when I was your age. I couldn't stick it out for very long and went back on the pill to clear it up after a couple of months ( I wasn't trying to make babies at that stage). When I went off the pill again a couple of years later I had no such problem and haven't had since.
My skin was terrible when I came off the pill. I ended up using pro active to try and remedy it, which worked. But then I fell preg and had to stop using it due to one of the ingredients not having any testing done on it for preg women. When I fell pregnant my skin was so bad. I have spent a fortune at the beautician trying to fix it. Just in the middle of microdermabrasion treatment which seems to be working. :fingerscrossed:
My skin has been horrible since I stopped the pill in October. I started taking Vitex this month to help TTC and have heard good things about it helping with skin probs :fingerscrossed:
Powered by vBulletin® Version 4.1.9 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.